MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.50MM

LIMACORPORATE S.P.A SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.50MM
Model Number 1322.09.500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2026 due to rotator cuff failure.Previous surgery occurred on (b)(6) 2021 for a total shoulder arthroplasty with smr anatomic components: glenoid metal back std (pn 1375.21.010, lot 2100627, sterilization 2100093).Liner for metal back std (pn 1377.50.010, lot 20at3k4, sterilization 2100083).Finner stem dia20mm (pn 1304.15.200, lot 1804199, sterilization 1800137).Finned humeral body (pn 1350.15.110, lot 2022509, sterilization 2100045).Adaptor taper eccentrical (pn 1331.15.274, lot 2016589, sterilization 2100139).Humeral head dia50 (ppn 1322.09.500, lot 1503172, sterilization 2100045).Due to rotator cuff failure, the original implant has been converted to a reverse configuration removing the above-mentioned humeral head, adaptor taper and liner for metal back and replacing them with: connector+ screw small std (pn 1374.15.310).Glenosphere dia36mm (pn 1374.09.111).Reverse humeral body (pn 1352.15.010).Extension for reverse humeral body (pn 1352.15.001).Reverse liner standard (pn 1360.50.810).Surgery was completed as intended.Patient is male, date of birth (b)(6) 1951.The event occurred in the united states.
 
Additional Manufacturer Narrative
Preliminary review of manufacturing and sterilization records did not highlight any pre-existing non-conformity relevant to the issue.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) DIA.50MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25278189
Report Number3008021110-2026-00222
Device Sequence Number10060627
Product Code KWT
UDI-Device Identifier08033390001410
UDI-Public8033390001410
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.500
Device Lot Number1503172
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale